# SDR QXEA2024011900014

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 13,555 hours, 8,979 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 23-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE FUSELAGE SKIN BETWEEN FR22/23 AND STR22L/23L. PERFORMED BLEND OUT TYPE B TO REMOVE LIGHTENING STRIKE DAMAGE ON FUSELAGE SKIN BETWEEN FR22/23 AND STR22L/23L REF SRM 51-10-03.
